Skip to main content
Article
Exterior Differential Systems with Symmetry
Acta Applicandae Mathematicae
  • Ian M. Anderson, Utah State University
  • Mark E. Fels, Utah State University
Document Type
Article
Publication Date
1-1-2005
DOI
10.1007/s10440-005-1136-y
Disciplines
Abstract

We use the theory of reduction of exterior differential systems with symmetry to study the problem of using a symmetry group of a differential equation to find noninvariant solutions.

Comments

Published by Springer in Acta Applicandae Mathematicae. Author Preprint available for download through link above.

Citation Information
Anderson, I. M., & Fels, M. E. (2005). Exterior Differential Systems with Symmetry. Acta Applicandae Mathematicae, 87, 3-31. doi:10.1007/s10440-005-1136-y